# SDR DLM88070414

- Difficulty date: November 6, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 47,608 hours, 37,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99359426
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, REMOVABLE SECTION, LOWER SKIN REPAIR - TWO TEMP REPAIRS FOUND ON FLAP PANEL P/N 9935942-6.  PERMANENT REPAIRS INSTALLED PER AM REPAIR DRAWING AMR0957173 R01 AND ERA 457448-14.
